# SDR WWMA9500075

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 958
- Engine: Garrtt TPE33112UAR
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 89778025
- Condition: Defective
- Location: Rt Engine
- Part time: 5,201 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED IN CRUISE, THE RIGHT ENGINE HAD AN INTERMITTENT TORQUE FLUX OF 10 PERCENT AT 60 PERCENT TORQUE WITH A YAW AND CHANGES IN FUEL FLOW.  ALL OTHER INDICATIONS WERE NORMAL.  WHILE DESCENDING INTO LAX, TORQUE WAS BROUGHT BACK TO 20 PERCENT.  THE RIGHT ENGINE WENT UNCOMMANDED TO 40 PERCENT.  ENGINE SHUT-DOWN WAS PERFORMED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  UPON INVESTIGATION, MAINTENANCE REPLACED THE RIGHT ENGINE FUEL CONTROL UNIT IAW GARRETT MM 73-10.  THE AIRCRAFT WAS RETURNED TO SERVICE WITH NO FURTHER PROBLEMS.
